# SDR AALA20150922010

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,316 hours, 7,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS DISCOVERED COMMON TO THE LONGITUDINAL FLOORBEAM UPPER CHORD FLANGES, SEAT TRACK BEAMS 1, 2, 3 & 4.  COMPLETED SB 737-53-1296 & REPAIRED LONGITUDINAL FLOORBEAM FLANGES IAW AA EA 254620.
